Follow
Share

I am very upset my Mom has decided to quit taking her medication for Parkinson cold turkey. I phone her Doctor and she told me to phone Seniors outreach so I left a message today and they didn't get back to me. My Step dad doesn't even back me up in telling my Mom to take her medication. On top of it all he is forgetting big time! So mad at her and him! Anyways just worried my Mom will have withdrawals and get very sick. Does someone on here no a link I can print out so I can show my Mom about side effects can't seem to find one.

This question has been closed for answers. Ask a New Question.
Thank you all very much but she started to get really stiff and and muscle pain and shaking in her hand just two days of not taking the meds. I told her she will end up in the hospital she told me the next morning I am going to keep taking them I said to myself thank god.
Helpful Answer (1)
Report

This is the page which explains the risks and precautions which is what I think you are really looking for...

drugs/dosage/levodopa.html
Helpful Answer (1)
Report

drugs/sfx/levodopa-side-effects.html
Helpful Answer (1)
Report

Why did she decide to stop taking it? It looks like the side effects - from what they list on their site are horrific. Perhaps she had good reason. Talk to her about her reasons for stopping taking it and suggest that you support her tapering off rather than quitting cold turkey and that you will help her through her side effects.
Helpful Answer (1)
Report

Try to Google levodopa withdrawal. I just did, there is plenty of info available.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.
Subscribe to
Our Newsletter